Alert archive / Texas / Red Flag Warnings in 2007
Red Flag Warning 8, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at Nov 14, 2007, 3:00 PM CST for 15 counties in Texas. It took effect at Nov 15, 2007, 4:08 AM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2007, 3:00 PM CST (21:00 UTC)
- In effect from
- Nov 15, 2007, 4:08 AM CST
- Expired
- Nov 15, 2007, 2:00 PM CST
- In force
- 10 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -388 J/kg
- Mixed-layer LCL
- 647 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KCRP 142100 RFWCRP RED FLAG WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 300 PM CST WED NOV 14 2007 TXZ242>247-151100- /O.UPG.KCRP.FW.A.0005.071115T1400Z-071115T2200Z/ /O.NEW.KCRP.FW.W.0008.071115T1400Z-071115T2000Z/ KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 300 PM CST WED NOV 14 2007 ...RED FLAG WARNING IN EFFECT FROM 8 AM TO 2 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 8 AM TO 2 PM CST THURSDAY. THE FOLLOWING COUNTIES ARE IN THE WARNING: NUECES...SAN PATRICIO...KLEBERG...ARNASAS...REFUGIO AND CALHOUN. A COLD FRONT WILL MOVE THROUGH SOUTH TEXAS TONIGHT...BRINGING STRONG NORTH WINDS AND MUCH DRIER AIR TO THE REGION. THE COMBINATION OF RELATIVE HUMIDITIES BELOW 30 PERCENT AND WINDS SUSTAINED AT 15 TO 25 MPH WITH FREQUENT GUSTS OF 30 TO 35 MPH OR MORE ARE EXPECTED THURSDAY MORNING AND EARLY AFTERNOON. WINDS WILL DIMINISH THURSDAY AFTERNOON AS HIGH PRESSURE MOVES INTO TEXAS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ TXZ232>234-151100- /O.NEW.KCRP.FW.W.0008.071115T1400Z-071115T2000Z/ BEE-GOLIAD-VICTORIA- 300 PM CST WED NOV 14 2007 ...RED FLAG WARNING IN EFFECT FROM 8 AM TO 2 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 8 AM TO 2 PM CST THURSDAY. THE FOLLOWING COUNTIES ARE IN THE WARNING: NUECES...SAN PATRICIO...KLEBERG...ARNASAS...REFUGIO AND CALHOUN. A COLD FRONT WILL MOVE THROUGH SOUTH TEXAS TONIGHT...BRINGING STRONG NORTH WINDS AND MUCH DRIER AIR TO THE REGION. THE COMBINATION OF RELATIVE HUMIDITIES BELOW 30 PERCENT AND WINDS SUSTAINED AT 15 TO 25 MPH WITH FREQUENT GUSTS OF 30 TO 35 MPH OR MORE ARE EXPECTED THURSDAY MORNING AND EARLY AFTERNOON. WINDS WILL DIMINISH THURSDAY AFTERNOON AS HIGH PRESSURE MOVES INTO TEXAS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ TXZ229>231-239>241-151100- /O.NEW.KCRP.FW.W.0008.071115T1400Z-071115T1700Z/ LA SALLE-MCMULLEN-LIVE OAK-WEBB-DUVAL-JIM WELLS- 300 PM CST WED NOV 14 2007 ...RED FLAG WARNING IN EFFECT FROM 8 AM TO 11 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 8 AM TO 11 AM CST THURSDAY. THE FOLLOWING COUNTIES ARE IN THE WARNING: LA SALLE...MCMULLEN...LIVE OAK...WEBB...DUVAL...JIM WELLS. A COLD FRONT WILL MOVE THROUGH SOUTH TEXAS TONIGHT...BRINGING STRONG NORTH WINDS AND MUCH DRIER AIR TO THE REGION. THE COMBINATION OF RELATIVE HUMIDITIES BELOW 30 PERCENT AND WINDS SUSTAINED AT 15 TO 20 MPH WITH FREQUENT GUSTS OF 25 TO 35 MPH OR MORE ARE EXPECTED THURSDAY MORNING. WINDS WILL DIMINISH BY THURSDAY AFTERNOON AS HIGH PRESSURE MOVES INTO TEXAS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ MJG
2 follow-up statements
000 WWUS84 KCRP 142346 CCA RFWCRP RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 544 PM CST WED NOV 14 2007 TXZ242>247-151345- /O.UPG.KCRP.FW.A.0005.071115T1400Z-071115T2200Z/ /O.COR.KCRP.FW.W.0008.071115T1400Z-071115T2000Z/ KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 544 PM CST WED NOV 14 2007 ...RED FLAG WARNING IN EFFECT FROM 8 AM TO 2 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 8 AM TO 2 PM CST THURSDAY. THE FOLLOWING COUNTIES ARE IN THE WARNING: NUECES...SAN PATRICIO...KLEBERG...ARANSAS...REFUGIO AND CALHOUN. A COLD FRONT WILL MOVE THROUGH SOUTH TEXAS TONIGHT...BRINGING STRONG NORTH WINDS AND MUCH DRIER AIR TO THE REGION. THE COMBINATION OF RELATIVE HUMIDITIES BELOW 30 PERCENT AND WINDS SUSTAINED AT 15 TO 25 MPH WITH FREQUENT GUSTS OF 30 TO 35 MPH OR MORE ARE EXPECTED THURSDAY MORNING AND EARLY AFTERNOON. WINDS WILL DIMINISH THURSDAY AFTERNOON AS HIGH PRESSURE MOVES INTO TEXAS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ TXZ232>234-151345- /O.COR.KCRP.FW.W.0008.071115T1400Z-071115T2000Z/ BEE-GOLIAD-VICTORIA- 544 PM CST WED NOV 14 2007 ...RED FLAG WARNING IN EFFECT FROM 8 AM TO 2 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 8 AM TO 2 PM CST THURSDAY. THE FOLLOWING COUNTIES ARE IN THE WARNING: BEE...GOLIAD AND VICTORIA. A COLD FRONT WILL MOVE THROUGH SOUTH TEXAS TONIGHT...BRINGING STRONG NORTH WINDS AND MUCH DRIER AIR TO THE REGION. THE COMBINATION OF RELATIVE HUMIDITIES BELOW 30 PERCENT AND WINDS SUSTAINED AT 15 TO 25 MPH WITH FREQUENT GUSTS OF 30 TO 35 MPH OR MORE ARE EXPECTED THURSDAY MORNING AND EARLY AFTERNOON. WINDS WILL DIMINISH THURSDAY AFTERNOON AS HIGH PRESSURE MOVES INTO TEXAS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ TXZ229>231-239>241-151345- /O.NEW.KCRP.FW.W.0008.071115T1400Z-071115T1700Z/ LA SALLE-MCMULLEN-LIVE OAK-WEBB-DUVAL-JIM WELLS- 544 PM CST WED NOV 14 2007 ...RED FLAG WARNING IN EFFECT FROM 8 AM TO 11 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 8 AM TO 11 AM CST THURSDAY. THE FOLLOWING COUNTIES ARE IN THE WARNING: LA SALLE...MCMULLEN...LIVE OAK...WEBB...DUVAL...JIM WELLS. A COLD FRONT WILL MOVE THROUGH SOUTH TEXAS TONIGHT...BRINGING STRONG NORTH WINDS AND MUCH DRIER AIR TO THE REGION. THE COMBINATION OF RELATIVE HUMIDITIES BELOW 30 PERCENT AND WINDS SUSTAINED AT 15 TO 20 MPH WITH FREQUENT GUSTS OF 25 TO 35 MPH OR MORE ARE EXPECTED THURSDAY MORNING. WINDS WILL DIMINISH BY THURSDAY AFTERNOON AS HIGH PRESSURE MOVES INTO TEXAS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ MJG
000 WWUS84 KCRP 151014 AAA RFWCRP RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 414 AM CST THU NOV 15 2007 TXZ232>234-242>247-152000- /O.EXT.KCRP.FW.W.0008.071115T1008Z-071115T2000Z/ BEE-GOLIAD-VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO- CALHOUN- 414 AM CST THU NOV 15 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. THE FOLLOWING COUNTIES ARE IN THE WARNING: BEE...GOLIAD AND VICTORIA. STRONG AND GUSTY NORTH WINDS AND MUCH DRIER AIR WILL CONTINUE OVER SOUTH TEXAS THIS MORNING BEHIND A COLD FRONT. THE COMBINATION OF RELATIVE HUMIDITIES BELOW 30 PERCENT AND WINDS SUSTAINED AT 15 TO 25 MPH WITH FREQUENT GUSTS OF 25 TO 40 MPH ARE EXPECTED THIS MORNING AND EARLY AFTERNOON. WINDS WILL DIMINISH THIS AFTERNOON AS HIGH PRESSURE MOVES INTO TEXAS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ TXZ229>231-239>241-151700- /O.EXT.KCRP.FW.W.0008.071115T1008Z-071115T1700Z/ LA SALLE-MCMULLEN-LIVE OAK-WEBB-DUVAL-JIM WELLS- 414 AM CST THU NOV 15 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 11 AM CST THIS MORNING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 11 AM CST THIS MORNING. THE FOLLOWING COUNTIES ARE IN THE WARNING: LA SALLE...MCMULLEN... LIVE OAK...WEBB...DUVAL...JIM WELLS. STRONG AND GUSTY NORTH WINDS AND MUCH DRIER AIR WILL CONTINUE OVER SOUTH TEXAS THIS MORNING BEHIND A COLD FRONT. THE COMBINATION OF RELATIVE HUMIDITIES BELOW 30 PERCENT AND WINDS SUSTAINED AT 15 TO 20 MPH WITH FREQUENT GUSTS OF 25 TO 35 MPH OR MORE ARE EXPECTED THIS MORNING. WINDS WILL DIMINISH BY THIS AFTERNOON AS HIGH PRESSURE MOVES INTO TEXAS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ GW
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Nov 14, 11:52 AM CST, 3 hours 8 minutes earlier.
Area forecast discussion, Nov 14, 11:52 AM CST, 3 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1152 AM CST WED NOV 14 2007
.UPDATE...UPDATED TO REMOVE MORNING FOG WORDING. GENERALLY SUNNY
TO M SUNNY SKIES AND WARM REMAINDER OF THE DAY. COLD FRONT SIGHTLY
AHEAD OF SCHEDULE FOR TONIGHT AND WILL LIKELY BE FOLLOWING NAM
TIMING FOR AFTN PKG.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL MOST OF THE PERIOD DESPITE
DECENT OVERNIGHT FROPA. MAY SEE BRIEF LINE OF MVFR CIGS ALONG
FRONT...BUT OTHERWISE EXPECT CIGS IN IFR RANGE BEHIND THE FRONT.
THINK FRONT WILL ARRIVE EARLY ENOUGH TO PRECLUDE FOG FORMATION
BEFORE IT ARRIVES. ONLY VERY ISOLD LIGHT SHOWERS ANTICIPATED ALONG
THE BOUNDARY. WINDS GUSTS OF 30 TO 25 KNOTS EXPECTED BEHIND THE
FRONT SO AIRPORT WEATHER WARNINGS POSSIBLE AT KCRP.
&&
.PREV DISCUSSION... /ISSUED 619 AM CST WED NOV 14 2007/
UPDATE...TEMPS AND WINDS HAVE LOWERED...AND THE FOG HAS
DEVELOPED. FOG HAS BECOME AT LEAST PATCHY DENSE OVER SOME
LOCATIONS. FEW PHONE CALLS ALONG WITH OBS GIVE HINT THAT DENSE FOG
IS PATCHY IN NATURE. THUS...NO DENSE FOG ADVISORY IS NEEDED AT
THIS TIME AND WILL HANDLE WITH NOW/SHORT-TERM FORECASTS. MADE
CHANGES TO GRIDS IN FIRST PERIOD TO COVER SITUATION.
AVIATION...DUE TO RAPID DECOUPLING OF WNDS...FOG MORE DENSE THAN
ANTICIPATED WHEN PREVIUOS AFD WRITTEN. THUS...WENT AOB 1/2SM FG
KALI AND KVCT THIS AM WITH CONDS VFR BY 16Z. AOB LIFR VSBYS KCRP
THIS AM SHOULD LIFT BY 15Z. NO OTHER CHANGES MADE AT THIS TIME.
MARINE...DECIDED TO ISSUE SCA FOR WINDS TONIGHT AS HGX AND BRO
ALREADY HAVE THEM OUT.
PREV DISCUSSION... /ISSUED 434 AM CST WED NOV 14 2007/
SHORT-TERM (TODAY THROUGH THURSDAY)...FOG NOT AS PREVALENT THIS
MORNING WITH BETTER BOUNDARY LAYER WINDS SO ONLY MENTIONED PATCHY
THIS MORNING. FRONT IS STILL ON SCHEDULE TO REACH NORTHERN CWFA
BEFORE MIDNIGHT...THEN INTO THE GULF WATERS SHORTLY AFTER
MIDNIGHT. COULD SEE SOME PATCHY FOG BEFORE FROPA EASTERN 1/3 OF
CWFA. ALSO...APPEARS POTENTIAL FOR SOME SHOWERS ALONG THE FRONT
MAINLY OVER THE SOUTHERN AREAS GIVEN THAT THE AIRMASS CHANGE IS
STRONG AND SHOULD SQUEEZE OUT SOME MOISTURE AS THE COOL AIR RUSHES
IN. CLOUDS COULD LINGER OVER THE SOUTHERN/SOUTHWESTERN AREAS ON
THURSDAY WITH WEAK ISENTROPIC PATTERN BUT GENERALLY EXPECT AT
LEAST PARTLY CLOUDY CONDITIONS DEVELOPING IN THE AFTERNOON AS
DRIER AIR ADVECTS IN. WARM SIDE OF GUIDANCE TODAY WITH WESTERLY
COMPONENT TO BOUNDARY LAYER WINDS...AND CLOSER TO GFS MOS FOR
THURSDAY AS NAM HAS BEEN TOO COLD. FOR MINS TONIGHT...ACTUALLY
LEANED CLOSER TO THE FWC-MOS AND/OR BLEND AS BELIEVE GFS A BIT TOO
WARM.
AVIATION (TODAY THROUGH THURSDAY)...WNDS KEEPING FG FM FRMG THIS AM
SO ATTM ONLY XPTG MVFR BR KALI AND KVCT BUT WILL WATCH TRENDS FOR
12Z ISSUANCE. VFR AOA 15Z (CIGS SHOULD MIX OUT). WILL LIKELY
FORECAST MVFR VSBYS KVCT BTN 03Z-06Z AND IFR/LIFR VSBYS KALI.
ALSO...WILL GO WITH AT LEAST VCSH ALL BUT KLRD WITH FROPA.
MARINE (TODAY THROUGH THURSDAY)...NO FLAGS TODAY BUT SCA WILL BE
NEEDED TNT WITH GUSTS TO GALE FORCE BAYS AND IN EXCESS GALE FORCE
OFFSHORE. HELD OFF HOISTING FLAGS JUST YET AS DO NOT WANT HOME PAGE
TO SHOW SCA AT THIS TIME WITH TODAYS WINDS WELL BELOW CRITERION.
SCA THRU THURSDAY GULFMEX BUT SHOULD DIMINISH FOR THE BAYS FOR THE
AFTERNOON.
FIRE WEATHER...WITH DRY AIRMASS AND STRONG PRESSURE GRADIENT BEHIND
FRONT...EXPECT FREQUENT WIND GUSTS AOB 25 MPH OVER THE COASTAL
COUNTIES WITH RH VALUES BELOW 40 PERCENT SO LOCAL RED FLAG CRITERIA
EXPECTED TO BE MET. BORDERLINE CONDITIONS FOR THE INLAND AREAS AS
ALTHOUGH RH FIELDS WILL BE LOW ENOUGH...WINDS MAY NOT MAKE IT
(INCLUDING GUSTS). ERGO...RED FLAG ISSUED FOR COASTAL COUNTIES AT
THIS TIME.
LONG-TERM (THURSDAY NIGHT THROUGH TUESDAY)...POST-FRONTAL
CONTINENTAL AIRMASS WILL SETTLE ACROSS SE TX THURSDAY NIGHT. LIGHT
BOUNDARY LAYER WINDS COMBINED WITH CLEAR SKIES AND DRY CONDITIONS
WILL PRODUCE AN IDEAL RADIATIVE COOLING ENVIRONMENT OVER SOUTH
TEXAS. MAV GUIDANCE IS NOTORIOUS FOR BEING TOO WARM FOR POST-FRONTAL
ENVIRONMENTS. FOR NOW WILL FORECAST MET GUIDANCE TEMPS FOR LOWS
THURSDAY NIGHT. RETURN FLOW WILL QUICKLY SET UP FRIDAY AHEAD OF A
MID/UPR TROUGH MOVING ACROSS MEXICO. MEDIUM RANGE MODELS ARE
STARTING TO TREND A BIT SLOWER WITH THE PROGRESSION OF THE TROUGH.
AS A RESULT...THINK PRECIP CHANCES WILL INCREASE FROM WEST TO EAST
BEGINNING LATE FRIDAY NIGHT AND CONTINUE THROUGH SATURDAY. THE
DEEPEST MOISTURE IS PROGGED TO BE ACROSS THE EASTERN CWA SATURDAY
WITH THE BEST DYNAMICS ACROSS THE NE CWA. AS A RESULT...WILL
FORECAST HIGH-END CHANCE POPS NE AND TAPER DOWN TO SLIGHT CHANCE
WEST SATURDAY AFTERNOON. THE MID/UPR TROUGH IS PROGGED TO EXIT THE
REGION SATURDAY NIGHT INTO SUNDAY WITH BROAD MID/UPR RIDGING
BUILDING IN FROM THE WEST. A GRADUAL WARMING TREND WILL COMMENCE
SUNDAY AND CONTINUE THROUGH TUESDAY WITH BROAD MID/UPR RIDGING IN
PLACE AND PERSISTENT SOUTHERLY BOUNDARY LAYER FLOW OVER SOUTH
TEXAS.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 89 58 73 47 78 / 0 20 10 10 10
VICTORIA 87 51 71 41 74 / 10 10 10 10 10
LAREDO 93 60 72 50 79 / 0 10 10 10 10
ALICE 90 56 73 42 78 / 0 10 10 10 10
ROCKPORT 86 61 74 52 76 / 10 20 10 10 10
COTULLA 89 53 72 40 77 / 0 10 10 10 10
KINGSVILLE 89 59 73 45 78 / 0 20 10 10 10
NAVY CORPUS 88 63 74 52 78 / 0 20 10 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON FOR THE FOLLOWING ZONES: ARANSAS...CALHOUN...
KLEBERG...NUECES...REFUGIO...SAN PATRICIO.
GM...SMALL CRAFT ADVISORY FROM 3 AM THURSDAY TO 2 AM CST FRIDAY FOR
THE FOLLOWING ZONES: WATERS BAFFIN BAY TO PORT ARANSAS 20
TO 60 NM...WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20
TO 60 NM.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST THURSDAY
FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY
TO PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO
PORT OCONNOR...COASTAL WATERS BAFFIN BAY TO PORT ARANSAS
OUT 20 NM...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM.
&&
MJGHazardous weather outlook, Nov 14, 5:57 AM CST, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 557 AM CST WED NOV 14 2007 TXZ229>234-239>247-151200- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 557 AM CST WED NOV 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG EARLY THIS MORNING OVER INLAND SECTIONS OF SOUTH TEXAS WILL LIFT ABOUT AN HOUR AFTER SUNRISE. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RED FLAG CONDITIONS WILL DEVELOP ALONG THE COAST THURSDAY. OTHERWISE...NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-151200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- 557 AM CST WED NOV 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED AFTER MIDNIGHT FOR ALL MARINE INTERESTS AS A STRONG COLD FRONT MOVES INTO THE WATERS. WINDS OFFSHORE WILL ALSO GUST TO GALE FORCE AT TIMES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL PUSH THROUGH SOUTH TEXAS EARLY THURSDAY MORNING. SMALL CRAFT ADVISORY CONDITIONS WILL DEVELOP THURSDAY WITH GALE CONDITIONS POSSIBLE ACROSS THE OFFSHORE GULF WATERS. OTHERWISE...NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GW/TM
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 5:14 AM CST | Fire Weather Watch | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio | 13 hr |
| Nov 14, 4:32 PM CST | Marine Weather Statement | CRP | 19 hr | |
| Nov 14, 4:40 PM CST | Wind Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio | 18 hr |
Nearby
Red Flag Warnings in Texas, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.